With decades of working experience in the market, we are supplying and formulating Coryzate Plus Suspension. This medication is specifically formulated for a common cold, seasonal flu and RTI caused by viruses. To ensure that high-quality product is delivered to our customers, it goes through various quality tests under the supervision of experts. It is highly appreciated in the market for relieving symptoms including sore throat, congestion, runny nose, fever, muscle soreness, and cough. Coryzate Plus Suspension is well packed to avoid any damage during transition and shipment. The dosage of this syrup varies from person to person.
Paracetamol 125MG. + Phenylephrine 5mg. + CPM 1 mg.
Paracetamol 250MG. + Phenylephrine 5mg. + CPM 2mg.
1817, G.I.D.C, Phase III, Vatva, Ahmedabad, Gujarat, 382445, India